MathSciNet Relay Station
MathSciNet bibliographic data
MR2146844 65M70
Guo, Ben-yu; Zhang, Xiao-yong A new generalized Laguerre spectral approximation and its applications. J. Comput. Appl. Math. 181 (2005), no. 2, 342–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement